K. S. Alexander, The Rate of Convergence of the Mean Length of the Longest Common Subsequence, The Annals of Applied Probability, vol.4, issue.4, pp.1074-1082, 1994.
DOI : 10.1214/aoap/1177004903

J. Baik, P. Deift, and K. Johansson, On the distribution of the length of the longest increasing subsequence of random permutations, Journal of the American Mathematical Society, vol.12, issue.04, pp.1119-1178, 1999.
DOI : 10.1090/S0894-0347-99-00307-0

J. Breton and C. Houdré, On the limiting law of the length of the longest common and increasing subsequences in random words, Preparation
DOI : 10.1016/j.spa.2016.09.005

URL : https://hal.archives-ouvertes.fr/hal-01153127

S. Chatterjee, A new method of normal approximation, The Annals of Probability, vol.36, issue.4, pp.1584-1610, 2008.
DOI : 10.1214/07-AOP370

S. Chatterjee and S. Sen, Minimal spanning trees and Stein's method, 2013.

L. H. Chen, L. Goldstein, and Q. Shao, Normal approximation by Stein's method. Probability and its Applications, 2011.

V. Chvátal and D. Sankoff, Summary, Journal of Applied Probability, vol.12, issue.02, pp.306-315, 1975.
DOI : 10.1007/BF01504345

V. Dan?-cík, Common Subsequences and Supersequences and their Expected Length, Combinatorics, Probability and Computing, vol.7, issue.4, pp.365-373, 1998.
DOI : 10.1017/S096354839800368X

C. Houdré and Ü. I?lak, A central limit theorem for sequence comparison with a general scoring function, Preparation

C. Houdré, J. Lember, and H. Matzinger, On the longest common increasing binary subsequence, Comptes Rendus Mathematique, vol.343, issue.9, pp.589-594, 2006.
DOI : 10.1016/j.crma.2006.10.004

C. Houdré and J. Ma, On the order of the central moments of the length of the longest common subsequence, 2012.

C. Houdré and H. Matzinger, On the variance of the optimal alignment score for an asymmetric scoring function, 2007.

C. Houdré and H. Matzinger, Closeness to the diagonal for longest common subsequences, 2011.

M. Kiwi, M. Loebl, and J. , Expected length of the longest common subsequence for large alphabets, Advances in Mathematics, vol.197, issue.2, pp.480-498, 2005.
DOI : 10.1016/j.aim.2004.10.012

J. Lember and H. Matzinger, Standard deviation of the longest common subsequence, The Annals of Probability, vol.37, issue.3, pp.1192-1235, 2009.
DOI : 10.1214/08-AOP436

S. N. Majumdar and S. Nechaev, Exact asymptotic results for the Bernoulli matching model of sequence alignment, Physical Review E, vol.72, issue.2, 2005.
DOI : 10.1103/PhysRevE.72.020901

W. Rhee, On Rates of Convergence for Common Subsequences and First Passage Time, The Annals of Applied Probability, vol.5, issue.1, pp.44-48, 1995.
DOI : 10.1214/aoap/1177004827

N. F. Ross, Fundamentals of Stein's method, Probability Surveys, pp.210-293, 2011.

D. Romik, The surprising mathematics of longest increasing subsequences, 2014.
DOI : 10.1017/CBO9781139872003

J. M. Steele, An Efron-Stein Inequality for Nonsymmetric Statistics, The Annals of Statistics, vol.14, issue.2, pp.753-758, 1986.
DOI : 10.1214/aos/1176349952